# SDR CALA2022072001846

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 120,997 hours, 18,864 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Part number: NA
- Condition: Unserviceable
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAVATORY SYSTEM REQUIRES SERVICE. LAVATORY SYSTEM SERVICED PER 767-300 AMM 12-17-01, LAVS CHECKED OK PER AMM 38-32-00, CONTINUE IN SERVICE.
